# SDR FDEA201407141757

- Difficulty date: July 14, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE COMPARTMENT BEADED DOUBLER AT STATION XOS 753 - 759.  FOUND CRACKED DURING OTBD SLAT DRIVE CABLES INSPECTION & TENSION CHECK. 
CRACKED BEADED DOUBLER REPAIRED AS PER SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 56 REPAIR.  CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
